Connectivity of Knight's Graphs

F. Rhodes, Stephen E Wilson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)225-242
Number of pages18
JournalProceedings of the London Mathematical Society
Volumes3-67
Issue number2
DOIs
StatePublished - 1993

Fingerprint

Connectivity
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Connectivity of Knight's Graphs. / Rhodes, F.; Wilson, Stephen E.

In: Proceedings of the London Mathematical Society, Vol. s3-67, No. 2, 1993, p. 225-242.

Research output: Contribution to journalArticle

@article{c99fe1b7b1484b60a7343c511cda7693,
title = "Connectivity of Knight's Graphs",
author = "F. Rhodes and Wilson, {Stephen E}",
year = "1993",
doi = "10.1112/plms/s3-67.2.225",
language = "English (US)",
volume = "s3-67",
pages = "225--242",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Connectivity of Knight's Graphs

AU - Rhodes, F.

AU - Wilson, Stephen E

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=84963040947&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963040947&partnerID=8YFLogxK

U2 - 10.1112/plms/s3-67.2.225

DO - 10.1112/plms/s3-67.2.225

M3 - Article

VL - s3-67

SP - 225

EP - 242

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 2

ER -